# SDR AALA202303207992

- Difficulty date: March 15, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A320*
- Aircraft serial: 3924
- Aircraft time: 46,248 hours, 17,057 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN IN FLIGHT WITHOUT THE FLIGHT DECK DOOR SWITCH MOVED TO UNLOCK POSTION. MAINTENANCE REPLACED BROKEN DOOR LATCH MECHANISM PER AMM 52-51-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
